ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2016 , Volume 8 , Issue 2

Select all articles

Export/Reference:

Invariant nonholonomic Riemannian structures on three-dimensional Lie groups
Dennis I. Barrett, Rory Biggs, Claudiu C. Remsing and Olga Rossi
2016, 8(2): 139-167 doi: 10.3934/jgm.2016001 +[Abstract](1435) +[PDF](540.2KB)
Poisson and integrable systems through the Nambu bracket and its Jacobi multiplier
Francisco Crespo, Francisco Javier Molero and Sebastián Ferrer
2016, 8(2): 169-178 doi: 10.3934/jgm.2016002 +[Abstract](1066) +[PDF](342.7KB)
Picard group of isotropic realizations of twisted Poisson manifolds
Chi-Kwong Fok
2016, 8(2): 179-197 doi: 10.3934/jgm.2016003 +[Abstract](821) +[PDF](503.9KB)
Infinitesimally natural principal bundles
Bas Janssens
2016, 8(2): 199-220 doi: 10.3934/jgm.2016004 +[Abstract](1040) +[PDF](714.6KB)
A weak approach to the stochastic deformation of classical mechanics
Rémi Lassalle and Jean Claude Zambrini
2016, 8(2): 221-233 doi: 10.3934/jgm.2016005 +[Abstract](745) +[PDF](380.1KB)
Morse theory for elastica
Philip Schrader
2016, 8(2): 235-256 doi: 10.3934/jgm.2016006 +[Abstract](932) +[PDF](505.9KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]